I'm 5 weeks 4 days or so and have been taking Cyclogest pessaries since I found out I was pregnant @ 4 weeks. Within a few days of starting these I have noticed that I feel a bit sick first thing in the morning (and sometimes during the night). I don't feel I need to throw up but my stomach just feels queasy. It's nothing major and totally manageable but I'm just curious if anyone else on Cyclogest is having a similar experience.
Ive been on cyclogest for the last 8 weeks, I have pretty bad morning sickness well all day sickness. But I remember when I was about 6 weeks it was worse at night.
My guess is that you might be feeling waves of morning sickness because of the increased levels of hormones in particular progesterone.
Have you had your blood test results back?
Anyway hang in there it will be worth it in the end
Thanks Pinky Winky. The last bloods I had done were my day 21 bloods (before I got my BFP) which showed extremely low progesterone. This is why I was put on progesterone immediately. Only thing is, there has been no mention of blood tests and I have been thinking that surely my progesterone levels should be monitored. It sounds like yours are. How often are you having your bloods done?
I'm on Cyclogest too [will be 10wks on Wed.]
Haven't really noticed any side-effects that I was attirbuting to using the cyclogest. Figured whatever nausea I was feeling was down to being pregnant.
I get my bloods checked every week [progesterone and oestrodiol] but that was partially because I was attending a specialist while TTC anyway. They had identified that I would be at an increased risk of miscarriage if I got pregnant so that's why I was put on it. It's actually been really reassuring to have had my bloods done every week to monitor the progress as my specialist has shown me how to plot my progesterone levels on a graph too. I have to ring-in my results to the specialist every week and sometimes speak to my doctor there too when I call, so she has been an excellent support for us. There was a week when my progesterone took a bit of a dive and that completely freaked me out, but I had an early scan with my specialist 2 wks ago and saw a lovely heartbeat, which was fab. She also reduced my cyclogest to only being once a day now too. Am dying to get my blood results tomorrow from last week so that I can see if they are still in-line with where they should be after going down to just one a day.
I'd guess that your nausea isn't anything sinister and may be nothing more than MS of normal pregnancy, but if you were worried, you could always check with the pharmacy???
forgot to say that I know another girl who has been on it - was put on it by another doctor - and she has never had her bloods monitored, so I don't think that it's always necccessary that they are taken.
I'm nearly positive that I read somewhere that if your body doesn't require the extra progesterone, it doesn't absorb it....therefore, it isn't harmful to your baby
HTH and you're feeling better soon.
Jabber up until 9 weeks I got weekly blood tests for progesterone and oestrogen and because my levels were ok my cyclogest was halved and now I get bloods done every second week.
Im with Napro and basically any pregnancy with them is supported with cyclogest. Is your gp prescribing the cyclogest for you? If so no harm to ask for a blood test to check your levels are ok.
I saw your other post re mc and my advice to you is if you shout loud enough eventually someone will hear you iykwim! Don't be afraid to be vocal about your worries to anyone who will listen. What hospital are you going to?